# SDR ASAA2022082439647

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737
- Aircraft serial: 35683
- Aircraft time: 54,709 hours, 16,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 5A3307701
- Part serial: BNG24645
- Condition: Detached
- Location: L2 Door
- Part time: 17,141 hours, 6,182 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HAS FALLEN OUT OF HOUSING. GROUNDED - YES. REMOVED SLIDE PACK AND COVER L2 DOOR REF B737-800 AMM TASK 25-66-01 00631 08/24/2022. REPLACED L2 SLIDE PACK REF AMM 25-66-01 OPS CHECK GOOD.
